# SDR DHL2005741530

- Difficulty date: April 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUT-OUT FRAME CHAFED AT AFT LOWER CORNER AS MARKED AT BS 620L.  CLEANED AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED SKIN, SIDE GUIDE AND WEDGE IAW B727 SRM 51-30-2 FIG 7.  LOCATED, DRILLED AND TRIMMED INNER SKIN WEB AND SIDE GUIDE AT BS620 IAW AEISTC CHAPTER 52 PAGE 52 FIG 5211.  TREATED AND PRIMED NEW PARTS IAW B727 SRM 51-10-2.  INSTALLED INNER SKIN AE727-1-032A-17 PO NR 509681,WEDGE AE-5083-11, PO NR 509681 AND SIDE GUIDE PN-AE4109-11 PO NR 509681 IAW AEI CHAPTER 52 PAGE 52 FIG 5211 CHAPTER 25 PAGE 60 FIG 2517.
